MAUDE Adverse Event Report: TERRAGENE S.A. STRYKER SLCD12; AUTOREADER INCUBATOR

TERRAGENE S.A. STRYKER SLCD12; AUTOREADER INCUBATOR
Model Number STRYKER SLCD12
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were no reported medical interventions, surgical delays, or any adverse consequences for patient and/or user with this event.No evidence of the device malfunction available.However, the if there was a malfunction, it caused the device to fail to perform its essential function and compromise the device's monitoring effectiveness, since it would not be able to process biological indicators.If this were to recur, the lack of biological indicators processing could affect the load release, which could contribute to a serious injury if it were to recur due to lack of sterile material.
 
Event or Problem Description
It was reported by the customer that the incubator has some ports not working properly.The device was sent back to the distributor but no further information was provided.

Brand Name
STRYKER SLCD12
Common Device Name
AUTOREADER INCUBATOR
Manufacturer (Section D)
TERRAGENE S.A.
ruta nac. no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A.
ruta nac. no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nac. no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key18475644
Report Number3013145340-2024-00019
Device Sequence Number15151996
Product Code FRC
UDI-Device Identifier07798164678175
UDI-Public07798164678175
Combination Product (Y/N)N
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2026
Device Model NumberSTRYKER SLCD12
Device Lot NumberSLCD120821
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Initial Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown